Journal article icon

Journal article

Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type

Actions


Access Document


Authors


Feldman, M More by this author
Journal:
Journal of the American Mathematical Society
Volume:
16
Issue:
3
Pages:
461-494
Publication date:
2003-07-05
DOI:
ISSN:
0894-0347
URN:
uuid:f34c606e-86e5-45f3-aafe-789962019008
Source identifiers:
203198
Local pid:
pubs:203198

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP